Like I haven't been feeling well since I got my infusion on Thursday and I slept all day and now I am exhausted from the event and stressed out. Life is a drag. 👿 Nobody knows how I truly feel but it's something like this 💩
Nope, but i will get over it. At least I'm not like 😲🔫 (yes I have a history of having that problem and I don't really care what anyone thinks about it). But I am calming down. We are all fighting the same disease and he used scare tactics
There is a disconnect I guess
But thanks. I don't need that stress. I think being on two forms of immunosuppression has done me in.
He pretty much condemned anyone who has publicly posted code for dosing insulin in any form
Like it's weird. They befriend people who develop products or make it into fruition directly into industry but don't want anything to do with anyone outside of product development, in industry. Like the JDRF in the past 10 or so years has been more about product development than research (by far) and perhaps that's one of the reasons, of many, why the JDRF doesn't stand for anything as an acronym
Like if it's not a commercialized thing or is potentially going to be commercialized then they don't want anything to do with it. It's super weird and even kind of elitist.
Just ate some immunosuppressants....yummy. One time I was in the hospital and they wouldn't give them to me even though my neurologist approved me taking it (duh) cause it was a "dangerous drug" (it's an anti-rejection drug). I'm on two forms of immunosuppression. This goes for my T cells, the infusions I had a month ago goes after my B cells. Fun.
I also want to make NS even more hackable, so if you wanted to hook up something custom you can do it in a way that won't make it impossible to stay current. Think we're mostly there on the server, but the client side still needs a good amount of work
Yeah I feel like my batteries are running empty all the time. I'm completely worn out and out of the loop with OpenAPS. It's almost as bad as getting plasma exchange/plasmapheresis except it lasts longer which makes it worse. I'm pretty sure it's the immunosuppression.